# SDR C2XA09IA014

- Difficulty date: January 8, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 17,828 hours, 9,473 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 7511001939
- Part serial: 02068236
- Condition: Shorted
- Location: Cockpit
- Part time: 15,099 hours, 10,968 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PARKING, CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE COCKPIT ONLY. MX INSPECTED THE ACFT AND REMOVED AND REPLACED THE OBSERVERS AUDIO CONTROL PANEL, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
